# SDR DL757100624

- Difficulty date: March 10, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 72,905 hours, 34,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 CD EMERGENCY LIGHT INOP.  REPLACED PIG TAIL, OPS GOOD.
